# SDR SWAA2025021996725

- Difficulty date: February 16, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 68,440 hours, 35,048 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT L1065 IS NOT ILLUMINATING APPROX LOCATION OF AISLE LIGHT IS STA 500D WL 274 RBL 30 PER WDM.<[01] UPON FURTHER INVESTIGATION; FOUND TWO DEPINNED WIRES AT GD3872: W4142-0254-20 (EMERGENCY LIGHTING) AND W6528-5512-20 (PACK PROTECTION). RETERMINATED WIRES INTO GD3872 PER SWPM 20-90-15; LIGHT NOW OPERATES WITH EMERGENCY LIGHT SWITCH IAW AMM 33-51-00-710-801.;[02] CORRECTIVE ACTION COMPLETED.
